Daghestan Electronic Mathematical Reports
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Daghestan Electronic Mathematical Reports:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Daghestan Electronic Mathematical Reports, 2017, Issue 7, Pages 52–60 (Mi demr37)  

This article is cited in 1 scientific paper (total in 1 paper)

On the reconstruction of a function from its integrals along polygonal lines of one family in the plane

Z. G. Medzhidovab

a Daghestan State University, Makhachkala
b Daghestan Scientific Centre of Russian Academy of Sciences, Makhachkala

Abstract: The problem of recovery of a function from its integrals along broken of some families on the plane, when the weight function is the quasi polynomial is solved. For some particular cases of weight functions the inversion formulas are obtained. In the general case the uniqueness of the solution of the task is proved.

Keywords: integral transform, quasi polynomial, two-parameter family of broken, uniqueness of the reconstruction

DOI: https://doi.org/10.31029/demr.7.6

Full text: PDF file (318 kB)
Full text: http://mathreports.ru/.../on-the-reconstruction-of-a-function-from-its-integrals-along-polygonal-lines-of-one-family-in-the-pl\index.php
References: PDF file   HTML file

UDC: 517.5
Received: 14.03.2017
Revised: 29.03.2017
Accepted:30.03.2017

Citation: Z. G. Medzhidov, “On the reconstruction of a function from its integrals along polygonal lines of one family in the plane”, Daghestan Electronic Mathematical Reports, 2017, no. 7, 52–60

Citation in format AMSBIB
\Bibitem{Med17}
\by Z.~G.~Medzhidov
\paper On the reconstruction of a function from its integrals along polygonal lines of one family in the plane
\jour Daghestan Electronic Mathematical Reports
\yr 2017
\issue 7
\pages 52--60
\mathnet{http://mi.mathnet.ru/demr37}
\crossref{https://doi.org/10.31029/demr.7.6}


Linking options:
  • http://mi.mathnet.ru/eng/demr37
  • http://mi.mathnet.ru/eng/demr/y2017/i7/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Z. G. Medzhidov, Sh. M. Gammadov, “Obraschenie $V$–preobrazovaniya Radona v kruge po nepolnym dannym”, Dagestanskie elektronnye matematicheskie izvestiya, 2018, no. 10, 61–65  mathnet  crossref
  • Daghestan Electronic Mathematical Reports
    Number of views:
    This page:78
    Full text:27
    References:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022